# SDR FDEA201603261074

- Difficulty date: March 26, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 73,027 hours, 27,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200346H
- Part serial: 00419
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MAIN & AFT FLAP HAS MULTIPLE HAIL DAMAGE DENTS.  COMPLIED WITH EA F-5750-T0324304.  RT WING INBD MAIN FLAP HAIL DAMAGE REPAIR.
